# SDR CALA2021111002068

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 98,514 hours, 13,268 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 140W92511
- Condition: Cracked
- Location: Bs1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FUSELAGE BS1035 LH BUILT- UP UNDERWING LONGERON THE MOST I/B LAYER FOUND 1EA CRACK, PLEASE PRINT AND ACCOMPLISH OP 13 OF THIS EA. TRANSFER REF L/P 9130189 AND ORIGINATED BY V906013 FUSELAGE BS1035 LH UNDERWING LONGERON FITTING REPLACED AND INSTA LLED AS PER EA 5310-06900 REV D OP 013 ADD EMP:V896832 INSPECTED AND APPROVED BY HX169509
